# SDR C2XA02TY160

- Difficulty date: November 2, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 7,744 hours, 5,450 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Channel
- Part number: 14000492401
- Condition: Corroded
- Location: Galley Floor Str
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection the aft galley floor step-up channel was found to be corroded at frame 23.  Maintenance removed and replaced the channel IAW EMB-145 SRM 51-40-02, the repair was satisfactory.  The aircraft will be released upon completion of inspection.
